Interplay of subexponential and dependent insurance and financial risks
Insurance: Mathematics and Economics, 2017, vol. 77, issue C, 78-83
We are interested in the ruin probability of an insurer who makes risky investments and hence faces both insurance and financial risks. Assume that the insurance and financial risks over individual periods, (Xi,Yi), i∈N, form a sequence of independent and identically distributed copies of a generic pair (X,Y) and that the pair (X,Y) possesses a weak dependence structure described via its copula. For the subexponential case, we obtain an asymptotic formula for the finite-time ruin probability as our main result, which extends a few recent works on the topic.
Keywords: Asymptotics; Copula; Insurance and financial risks; Ruin probability; Subexponentiality (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:77:y:2017:i:c:p:78-83
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Dana Niculescu ().